Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 22, NWS Lincoln, IL

March 19, 2020Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 19, 2020, 9:48 AM CDT for Piatt County, Illinois. It took effect at Mar 20, 2020, 10:46 AM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 9:48 AM CDT (14:48 UTC)
In effect from
Mar 20, 2020, 10:46 AM CDT
Expired
Mar 23, 2020, 7:00 PM CDT
In force
3 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.30 ft at Mar 22, 2020, 4:00 PM CDT.

actionminormoderate101214161803/1903/2003/2103/2203/2303/2403/25
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

754 
WGUS43 KILX 191449
FLWILX


Flood Warning
National Weather Service Lincoln IL
948 AM CDT Thu Mar 19 2020

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC147-200448-
/O.NEW.KILX.FL.W.0022.200321T0000Z-200323T0600Z/
/MNTI2.1.ER.200321T0000Z.200321T1800Z.200323T0000Z.NO/
948 AM CDT Thu Mar 19 2020

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Sangamon River at Monticello.
* From Friday evening until late Sunday night.
* At  900 AM Thursday the stage was 11.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 13.5 feet by Saturday afternoon.The river will fall
  below flood stage by Sunday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Sangamon River
 Monticello        13  11.4 Thu 9 AM    12.5   13.4   13.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

jrp
8 follow-up statements
520 
WGUS83 KILX 200133
FLSILX

Flood Statement
National Weather Service Lincoln IL
833 PM CDT Thu Mar 19 2020

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-201533-
/O.CON.KILX.FL.W.0022.200321T0000Z-200323T0600Z/
/MNTI2.1.ER.200321T0000Z.200322T0000Z.200323T0000Z.NO/
833 PM CDT Thu Mar 19 2020

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From Friday evening until late Sunday night.
* At 8 PM Thursday the stage was 12.2 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue 
  to rise to near 13.5 feet by Saturday evening. The river will fall 
  below flood stage by Sunday evening.
* Impact...At 13 feet...Flooding of agricultural areas begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Sangamon River
 Monticello        13  12.2 Thu 8 PM    12.6   13.3   13.3

&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

07
601 
WGUS83 KILX 201547
FLSILX


Flood Statement
National Weather Service Lincoln IL
1047 AM CDT Fri Mar 20 2020

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-210546-
/O.EXT.KILX.FL.W.0022.200320T1546Z-200323T2100Z/
/MNTI2.1.ER.200320T1530Z.200322T0000Z.200323T1500Z.NO/
1047 AM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From this morning until Monday afternoon.
* At 1000 AM Friday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 14.0 feet by tomorrow evening.The river will fall 
  below flood stage by Monday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Sangamon River
 Monticello        13  13.0 Fri 10 AM   13.8   13.9   13.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

jrp
261 
WGUS83 KILX 210223
FLSILX


Flood Statement
National Weather Service Lincoln IL
923 PM CDT Fri Mar 20 2020

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

  Sangamon River near Chandlerville affecting Cass and Mason Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-211622-
/O.EXT.KILX.FL.W.0022.000000T0000Z-200323T1500Z/
/MNTI2.1.ER.200320T1637Z.200322T0000Z.200323T0900Z.NO/
923 PM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Monday morning.
* At  900 PM Friday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by 
  tomorrow evening. The river will fall below flood stage early 
  Monday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Sangamon River
 Monticello        13  13.1 Fri 9 PM    13.5   13.6   12.9


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-211622-
/O.CON.KILX.FL.W.0024.200321T2200Z-200324T0600Z/
/CDLI2.1.ER.200321T2200Z.200322T1800Z.200324T0000Z.NO/
923 PM CDT Fri Mar 20 2020

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* From Saturday afternoon until late Monday night.
* At  900 PM Friday the stage was 454.9 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 457.1 feet by Sunday afternoon.The river 
  will fall below flood stage by Monday evening.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Sangamon River
 Chandlerville     457  454.9 Fri 9 PM   456.0  457.0  456.9


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$

Barnes
773 
WGUS83 KILX 211520
FLSILX


Flood Statement
National Weather Service Lincoln IL
1020 AM CDT Sat Mar 21 2020

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-220520-
/O.EXT.KILX.FL.W.0022.000000T0000Z-200323T0600Z/
/MNTI2.1.ER.200320T1637Z.200321T0515Z.200323T0000Z.NO/
1020 AM CDT Sat Mar 21 2020

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until late Sunday night.
* At 1000 AM Saturday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  13.1 Sat 10 AM   13.0   12.9   12.5


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

baker
783 
WGUS83 KILX 220045
FLSILX

Flood Statement
National Weather Service Lincoln IL
745 PM CDT Sat Mar 21 2020

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-221445-
/O.CON.KILX.FL.W.0022.000000T0000Z-200323T0600Z/
/MNTI2.1.ER.200320T1637Z.200321T0515Z.200323T0000Z.NO/
745 PM CDT Sat Mar 21 2020

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until late Sunday night.
* At 7 PM Saturday the stage was 13.2 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 13 feet...Flooding of agricultural areas begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  13.2 Sat 7 PM    13.1   12.8   12.4

&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

07
114 
WGUS83 KILX 221504
FLSILX


Flood Statement
National Weather Service Lincoln IL
1004 AM CDT Sun Mar 22 2020

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-230504-
/O.EXT.KILX.FL.W.0022.000000T0000Z-200323T1800Z/
/MNTI2.1.ER.200320T1637Z.200322T1800Z.200323T1200Z.NO/
1004 AM CDT Sun Mar 22 2020

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Monday afternoon.
* At  900 AM Sunday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.3 feet by this
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Monticello        13  13.2 Sun 9 AM    13.0   12.3   11.7


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

baker
222 
WGUS83 KILX 230100
FLSILX

Flood Statement
National Weather Service Lincoln IL
800 PM CDT Sun Mar 22 2020

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-231500-
/O.EXT.KILX.FL.W.0022.000000T0000Z-200324T0000Z/
/MNTI2.1.ER.200320T1637Z.200323T0000Z.200323T1800Z.NO/
800 PM CDT Sun Mar 22 2020

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Monday evening.
* At 7 PM Sunday the stage was 13.3 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 13 feet...Flooding of agricultural areas begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Monticello        13  13.3 Sun 7 PM    13.1   12.5   12.5

&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

07
753 
WGUS83 KILX 231511
FLSILX


Flood Statement
National Weather Service Lincoln IL
1011 AM CDT Mon Mar 23 2020

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-240000-
/O.CON.KILX.FL.W.0022.000000T0000Z-200324T0000Z/
/MNTI2.1.ER.200320T1637Z.200323T0000Z.200323T1800Z.NO/
1011 AM CDT Mon Mar 23 2020

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until this evening.
* At 1000 AM Monday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Monticello        13  13.1 Mon 10 AM   12.4   12.5   12.5


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

baker

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 19, 5:55 AM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Mar 19, 5:55 AM CDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
555 AM CDT Thu Mar 19 2020

.SYNOPSIS...
Issued at 333 AM CDT Thu Mar 19 2020

The first round of showers and thunderstorms will move across the
area this morning through early afternoon. Additional showers and
storms will develop ahead of an advancing cold front this evening
and also move across the area. Some of these storms could be
severe with damaging winds and hail, with a few tornadoes possible
in southeast Illinois this evening. Locally heavy rainfall is also
possible this evening.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 333 AM CDT Thu Mar 19 2020

Two round of showers and storms are expected today. The first
round will be associated with the warm front as it lifts north
across the area. Heavy rainfall is possible as this occurs and
there could be some training of cells. Later this afternoon, the
precip will diminish over the area, but the second round of
showers and storms is then expected to develop ahead of an
advancing cold front and move across the eastern and southeast
parts of the CWA during the evening hours. Both round of storms
could have some severe weather with hail and wind, but the biggest
concern is this evening. After the front advances north this
morning, an increase in sfc dewpoints is expected as winds
increase out of the south-southwest. Dewpoints are expected to
reach into the lower 60s across most of the area and if any
sunshine can occur in the late afternoon, there should be an
increase in instability. The wind shear across the area should
also increase during the evening so expecting sufficient dynamics
for severe storms to develop and move across parts of central and
southeast Illinois. With the moderate instability, expecting
rotating storms, so damaging winds and tornadoes will be possible.
The only limiting factor will be the instability...if we lack
that, storms may not be quite as severe this evening. The cold
front will also move through during the night so most of the
precip will be done by midnight. Some of the storms could be
training across southeast Illinois, and given the possible heavy
rainfall during the morning hours over the same location,
localized flash flooding could occur in southeast Illinois during
the evening hours. Therefore a Flash Flood Watch will be issued
for today through this evening for southeast Illinois.

Once warm front moves through, expecting very warm temps with some
70s possible in the southwest and southeast parts of the CWA.
However, colder air will begin to move into the area after
midnight after the cold front moves through.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 333 AM CDT Thu Mar 19 2020

Behind this cold front, much colder air will move into the area
and continue for the rest of the week and into the weekend. Temps
finally get back to normal on Monday and then begin to warm
through the middle of next week. A short wave is forecast to move
through the area Sunday afternoon and night and with colder temps,
precip could be mix of rain and snow at times. Additional waves
will move through the area Mon through Wed and with temps trending
warm, all precip will be liquid rain. Models have some differences
so a blend of all will be used for now.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 555 AM CDT Thu Mar 19 2020

LIFR conditions will continue this morning at all TAF sites but
should improve into the MVFR category this afternoon after the
warm front lifts north of the area and the first round of precip
moves out of the area. The MVFR conditions will continue into the
evening as more precip develops and moves across some of the
sites. A cold front will move across the sites as well overnight
and this will give a brief period of higher cigs in the VFR
category. However, MVFR cigs will move back into the area after
midnight, affecting PIA and BMI first and then SPI/DEC/CMI around
12z. Winds will be south southeast this morning and then become
south-southwest this afternoon and most of the night. Winds will
become northwest when the cold front moves through, but late
tonight at PIA only. Winds will also increase in speed with some
gusts this afternoon and into this evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for ILZ066>068-071>073.

&&

SYNOPSIS...Auten
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Auten
Hazardous weather outlook, Mar 19, 5:39 AM CDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
539 AM CDT Thu Mar 19 2020

ILZ027>031-036>038-040-041-201100-
Fulton-Knox-Marshall-Mason-McLean-Peoria-Schuyler-Stark-Tazewell-
Woodford-
539 AM CDT Thu Mar 19 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Two periods of thunderstorms are expected today. The first will
be this morning, with the potential for small hail. The main
period for severe weather potential will be in the late afternoon
into the evening. Damaging wind gusts and large hail are the
primary threats, though an isolated tornado is also possible.

Minor flooding will continue on the Illinois River near Havana and
Beardstown.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Illinois River levels will continue to rise the next several days,
though flooding is expected to remain from Beardstown to Havana
through the period.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, mainly between 4 pm and
midnight.

ILZ042-043-047>053-201100-
Cass-Christian-De Witt-Logan-Macon-Menard-Morgan-Sangamon-Scott-
539 AM CDT Thu Mar 19 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Two periods of thunderstorms are expected today. The first will
be this morning, with the potential for small hail. The main
period for severe weather potential will be in the late afternoon
into the evening. Damaging wind gusts and large hail are the
primary threats, though an isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, mainly between 4 pm and
midnight.

ILZ044>046-054-055-201100-
Champaign-Douglas-Moultrie-Piatt-Vermilion-
539 AM CDT Thu Mar 19 2020

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Two periods of thunderstorms are expected today. The first will
be this morning, with the potential for small hail. The main
period for severe weather potential will be in the late afternoon
into the evening. Damaging wind gusts and large hail are the
primary threats, though an isolated tornado is also possible.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today, with the best chances
between 4 pm and midnight.

ILZ056-057-061>063-201100-
Clark-Coles-Cumberland-Edgar-Shelby-
539 AM CDT Thu Mar 19 2020

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Two periods of thunderstorms are expected today. The first will
be this morning, with the potential for small hail. The main
period for severe weather potential will be in the late afternoon
into the evening. There is an enhanced risk of severe weather
during this period. Damaging wind gusts, hail, and tornadoes are
possible, especially near I-70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely today, with the best chances between
4 pm and midnight.

ILZ066>068-071>073-201100-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
539 AM CDT Thu Mar 19 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Two periods of thunderstorms are expected today. The first will
be this morning, with the potential for small hail. The main
period for severe weather potential will be in the late afternoon
into the evening. There is an enhanced risk of severe weather
during this period. Damaging wind gusts, hail, and tornadoes are
possible, especially along and south of I-70. In addition, flash
flooding is also possible across the area as these storms produce
heavy rainfall over already saturated ground.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Minor flooding is expected to develop along area rivers later
this week.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely today, with the best chances between
4 pm and midnight.

Auten

In the hours before

Special weather statement, Mar 19, 7:10 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Lincoln IL
710 AM CDT Thu Mar 19 2020

ILZ027>031-036>038-040>057-061>063-066>068-071>073-191415-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-
Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-
Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-
Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-
Clay-Richland-Lawrence-
Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka,
Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln,
Clinton, Monticello, Champaign, Urbana, Danville, Beardstown,
Petersburg, Winchester, Jacksonville, Springfield, Taylorville,
Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris,
Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson,
Flora, Olney, and Lawrenceville
710 AM CDT Thu Mar 19 2020

...Areas Of Dense Fog This Morning...

Areas of dense fog this morning will reduce visibility down to
under one half mile at times. Motorists should use caution and
expect pockets of sharply reduced visibility. Slow down, allow
for extra stopping distance, and use your low beam headlights if
encountering areas of fog this morning. The fog should diminish by
mid morning as southeast winds increase.

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 3:47 AM CDTFlash Flood WatchILXClay, Crawford, Effingham, Jasper, Lawrence, Richland and 1 more45 hr
Mar 19, 10:11 AM CDTRiver Flood WarningILXLawrence7 days

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.